Regularity estimates via the entropy dissipation for the spatially homogeneous Boltzmann equation without cut-off.

Título inglés Regularity estimates via the entropy dissipation for the spatially homogeneous Boltzmann equation without cut-off.
Título español Cálculos de regularidad vía la disipación de entropía para la ecuación de Boltzmann espacialmente homogénea sin tope.
Autor/es Villani, Cédric
Organización Ec. Norm. Supér. DMI, París, Francia
Revista 0213-2230
Publicación 1999, 15 (2): 335-351, 26 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We show that in the setting of the spatially homogeneous Boltzmann equation without cut-off, the entropy dissipation associated to a function f Î L1(RN) yields a control of √f in Sobolev norms as soon as f is locally bounded below. Under this additional assumption of lower bound, our result is an improvement of a recent estimate given by P.-L. Lions, and is optimal in a certain sense.
Clasificación UNESCO 120220
Palabras clave español Espacios LP ; Entropía ; Ecuaciones diferenciales en derivadas parciales
Código MathReviews MR1715411
Código Z-Math Zbl 0934.45010
Icono pdf Acceso al artículo completo